MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number RTL10261RD
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We will file a follow-up submission when additional data becomes available.The rollator was reported 5 years old.While in use the leg of the device snapped causing the end-user to fall aggravating an existing spinal injury.He is in severe pain and on pain medication.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key12791821
Report Number2438477-2021-00071
Device Sequence Number17448777
Product Code ITJ
UDI-Device Identifier00822383262772
UDI-Public822383262772
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2021
Report Date (Section F) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10261RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/10/2021
Device Age5 YR
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight118 KG
Date Report Sent to FDA11/10/2021